# SDR MK1Y20210221024

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Satcom Ant Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

REPAIR – FUSELAGE SKIN (SECTION 45), BETWEEN STA 999 AND STA 1043, BETWEEN STR 2L AND STR 2R AS PER COSTUMER REQUEST SATCOM ANTENNA WAS DEACTIVATED AND DISMANTLED FROM THE AIRCRAFT.  THE ANTENNA WAS MOUNTED TO AN ADAPTER PLATE AT DATUM LOCATION.  UNDER ANTENNA, CORROSION WAS FOUND ON SKIN AND EXISTING COAX CABLE CUTOUT.  IN ORDER TO REMOVE THE DAMAGE, CORRODED SKON WAS BLENDED AND COAX CABLE CUTOUT WAS ENLARGED (2.9" X 2.0").  ADDITIONAL REFERENCES: FVCI EO. 20517-8 REV B; JC MF02736R0215-01; B767-300 SRM 53-00-01, AD1 & IDENT; B767-300 SRM 53-00-01, REPAIR 14.
